# SDR A6WA201040021

- Difficulty date: January 11, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 15,395 hours, 14,867 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Te Flaps Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL THE FLAPS FAILED AT 20 DEGREES WHEN ATTEMPTED TO SELECT 30 DEGREES.  INITIATED A GO-AROUND AND COMPLIED WITH THE QRH THEN MADE A 20 DEGREE FLAP LANDING.  AN EMERGENCY WAS DECLARED.  AS PART OF FLAP FAIL TROUBLESHOOTING: MEGOHM CKD TRANSDUCER CIRCUIT FOR THE LT AND RT BPSU WIRING HARNESSES.  NO FAULTS FOUND AT THIS TIME.  FOUND FLUID IN LT BPSU CONNECTOR PLUG.  CLEANED AND REAPPLIED SUPER CORR B. ALSO CLEANED RT BPSU CONNECTOR PLUG AND APPLIED SUPER CORR B.  CKD BOTH FLAP POSITION TRANSMITTER CONNECTOR PLUGS AND NO DEFECTS NOTED.  ALSO CLEANED CONNECTOR NR 1 P5CE AT STA 559 IAW FIM 27-50-00, ITEM 20, PG 136.
